Graphics and Game Gems Database

Book List Article Search Author Search

Identities for the B-Spline Basis Functions

In book:
Graphics Gems V
Edited by Alan W. Paeth
Academic Press, 1995
ISBN 0-12-543457-X
Pages: 163–167
Citation: Ronald Goldman. “Identities for the B-Spline Basis Functions”. In Graphics Gems V, Academic Press, 1995, pp. 163–167.
BibTeX entry: @incollection{ref,
author = {Ronald Goldman},
title = {Identities for the B-Spline Basis Functions},
booktitle = {Graphics Gems V},
editor = {Alan W. Paeth},
publisher = {Academic Press},
year = {1995},
pages = {163--167}